advertisement
Question
Posted by: Rene | 2007/05/15

Using Lamictin in conjunction with Yasmi

Hi Doc,
Please could you advise. I have been using Lamictin for a year now and have gone on the contraception Yasmin 3 weeks ago. I read in the Yasmin booklet that you should not use the two in conjuncion. I have also experienced migraines which is one of the side affects and have noticed my one nipple has gone bigger than the other and after having a breast reduction 3 years ago I don't want to risk the hormones changing my breast size again. I was really hoping it would help with my extreme PMS and excessive bleeding but understand there could be anohter underlying problem. I have had a sore lump under my right armpit for 3 yrs and since using Yasmin the pain and swelling has subsided. Therefor I have had good and bad results this far. Question: should i carry on using Yasmin for a while to see the benefits or should I stop till i have seen a gynae?
Thank you and have a good day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should stop. Lamictin interferes with the action of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement